# SDR SIMA990511

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343SB
- Make and model: Saab 340B
- Aircraft serial: 340B343
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 93026310002
- Condition: Broken
- Location: Hydraulic System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LAX - FLT 3223 - MAIN HYDRAULIC PRESSURE INDICATION DROPPED TO ZERO IMMEDIATELY AFTER TAKEOFF.  EMERGENCY GEAR EXTENSION HANDLE PULLED PER QRH.  AIRCRAFT RETURNED TO LAX AND LANDED SAFELY.  FOUND FLEXIBLE HYDRAULIC LINE FROM HYDRAULIC PUMP TO FILTER BROKEN, RESULTING IN SYSTEM FLUID LOSS.  REMOVED AND REPLACED HYDRAULIC LINE AND SERVICED HYDRAULIC SYSTEM.  AIRCRAFT RETURNED TO SERVICE.  (X)
